default-icon
Consultation
Syrum Belliruben Test. My result is high. CBC Test (Complete Blood Count) - Mine is high, 7.7 . And i also have to take Hetrazam 100mg medicine 3 times a day for 21 days. What to do !! How to get results correct for he has already interviews in Jet & results have to corrected
38 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Venkat Raghav
General Physician Bangalore
Hello..... Increase in bilirubin suggestive of jaundice ...there should be underlying cause for jaundice . One should look into it, jaundice is just a sign... You need ultrasound of liver.. .... Futher investigation are required ....consult general physician.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.